# SDR CA101026001

- Difficulty date: October 5, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 3397 · Light System Wiring
- Part: Pcb
- Condition: Overheated
- Location: Emergency Lights
- Component: Emergency Light, Bruce
- Component part number: BR9767001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PREPARATION FOR FLIGHT (AVIONIC 72 HRS, ELAPSED TIME INSP) MX CREW REPORTED INOPERATIVE EMERGENCY LIGHTS.  INVESTIGATION REVEALED THAT THAT THERE WAS NO POWER OUTPUT FROM THE EMERGENCY BATTERY PACKS.  BOTH UNITS WERE REMOVED FROM THE ACFT AND A STRONG BURNED SMELL WAS NOTICED WHILE HANDLING THEM.  ACCESS COVERS OF THE BATTERY PACKS WERE OPENED, AND THE CONDITION OBSERVED IS THE RESISTOR (R1 3 OHMS 6.5 WATTS) OVERHEATED AND BURNED THE CLEAR COATING ON BOTH PC BOARD.  RNC WAS RAISED REF C310077030 AT THE ISSUE OF THIS DISCREPANCY, A LINE CHECK IS ACTUALLY IN PROGRESS TO PREVENT FURTHER ISSUES.  SUPPLIER COMPLIANCE IS ACTUALLY PERFORMING AN INVESTIGATION WITH SUPPLIER OF BATTERY PACK AND A COPY OF ATP & FTP ALONG WITH INSTALLATION WORK INSTRUCTIONS WILL BE PROVIDED FOR ADDITIONAL HISTORY OF EVENT.
